# SDR CA120514006

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,493 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Part number: 4033600
- Condition: Cracked
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN FOR SCHEDULED MAINTENANCE TO ADDRESS SL1088 THE 500 HR INSPECTION OF NLG LINK.  LINK WAS REMOVED FROM ACFT, PAINT STRIPPED AND INSPECTED WITH A 10X POWER MAGNIFYING GLASS.  A POSSIBLE CRACK WAS NOTICED, FURTHER INVESTIGATION CONFIRMED THERE WAS A CRACK AT BASE OF THE ACTUATOR ATTACH LUG.  PART WAS REJECTED AND SCRAPPED, NEW PART WAS ORDERED.
